See Alike in...

Alike App

Browser

ina

533d

cw: sexual stuff sorry for tmi but. does anyone else with depression have trouble uhh. climaxing? i've only done it like, twice in the hundreds of attempts throughout my life. it gets too intense to continue or i just suddenly lose arousal. i'm on antidepressants, so maybe that's why, but it's been 4 years and i feel like my body should have adapted by now. any ideas on what's going on or what to do?

Top reply
    • walkerstalker

      533d

      I stopped taking antidepressants because of this

    • Pink9

      533d

      It’s the medication

    • echochaos

      533d

      It's extremely difficult for me to climax, as antidepressants have been a big part of my life, most of my life. I've grown to realize what I thought would help me, doesn't. Try meditating beforehand. That has seemed to help me quite a bit.

    • walkerstalker

      533d

      I stopped taking antidepressants because of this

    • a.f

      533d

      antidepressants and other psych medications can make it very difficult to orgasm. it's one of the most common side affects. you're not alone in this, don't worry. I understand that it's frustrating though.

    • Exrs

      533d

      I have the same problem too. My mind js constantly going and I can't even enjoy myself. Also it helps to be attracted to your partner and not to focus on how you look which is what I do every time. I always gross myself out. I hope it gets better for you.

    • Mykie

      533d

      typically that is a side effect from antidepressants but I completely understand

    • epiclepsy

      533d

      Also on anti depressants and have the same problem. If my mind even wanders slightly from the task at hand, it's over with no chance of resuming. Which really sucks.

    • ringostarr

      533d

      I’ve heard it’s a problem with ssris. You can try to switch medications if you think it’s worth it

    • RelleB

      533d

      it’s probably from the antidepressants

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion